# SDR JGVR20201120006

- Difficulty date: November 20, 2020
- Submitted: November 20, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N311QS
- Make and model: Cessna 680A
- Aircraft serial: 6800196
- Aircraft time: 11,355 hours, 7,541 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL AREAS OF CONFIRMED CORROSION UNDER SEVERAL NUTPLATES ON THE V-STAB AT THE FOLLOWING LOCATIONS: 341DL 7 NUTPLATES, 341CL 5 NUTPLATES,341BL 5 NUTPLATES, 341DR 3 NUTPLATES,341CR 5 NUTPLATES, 341AL 1 NUTPLATE.  REMOVE NUTPLATES AND BLEND CORROSION.  PREP, TREAT AND PRIME AFTER NDT.  BLENDED SEVERAL AREAS OF CORROSION UNDER SEVERAL NUTPLATES ON THE V-STAB AT THE FOLLOWING LOCATIONS: 341DL 7 NUTPLATES, 341CL 5 NUTPLATES, 341BL 5 NUTPLATES, 341DR 3 NUTPLATES, 341CR 5 NUTPLATES, 341AL 1 NUTPLATE.  FOUND CORROSION TO BE OUT OF LIMITS, PER CESSNA 680 SRM 51-10-01 AND 51-70-02.  SUBMITTED TO TEXTRON.  REPAIRED CORROSION, PER TEXTRON MEMO DQ27778M1 DATED: NOVEMBER 11, 2020.  CORROSION REMOVED WAS CONSIDERED TO BE LEVEL 2, PER NETJETS GMM 2.2.2.
